# SDR USAA2012120300030

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,976 hours, 16,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON SILL PLATE BETWEEN FR67 TO FR68, Y1732.  REPAIRED SILL PLATE BETWEEN FR67 TO FR68, Y1732 IAW A319 SRM 53-41-14, FIG 201, REPAIR PRINCIPLE 5.
